Alert archive / North Carolina / Freeze Warnings in 2007
Freeze Warning 7, NWS Raleigh, NC
NWS Raleigh, NC issued this freeze warning at Nov 6, 2007, 10:38 AM EST for 6 counties in North Carolina. It took effect at Nov 7, 2007, 4:00 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 10:38 AM EST (15:38 UTC)
- In effect from
- Nov 7, 2007, 4:00 AM EST
- Expired
- Nov 7, 2007, 8:27 AM EST
- In force
- 4 hr
- Issued by
- NWS Raleigh, NC
Counties Durham County, NC, Franklin County, NC, Granville County, NC, Vance County, NC, Wake County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 55 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KRAH 061538 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 1038 AM EST TUE NOV 6 2007 ...LIGHT FREEZE LIKELY TONIGHT ACROSS THE NORTHEAST PIEDMONT... .COLDER AIR WILL SPREAD ACROSS THE REGION THIS AFTERNOON AND TONIGHT. THIS WILL CAUSE TEMPERATURES TO DROP TO OR SLIGHTLY BELOW FREEZING FOR A COUPLE OF HOURS EARLY WEDNESDAY MORNING. NCZ011-027-028-042-043-077-078-083>086-088-089-061645- /O.CAN.KRAH.FR.Y.0005.071107T0900Z-071107T1400Z/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...LILLINGTON...GOLDSBORO... WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE... CLINTON 1038 AM EST TUE NOV 6 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELED THE FROST ADVISORY. WHILE TEMPERATURES WILL DROP INTO THE LOW AND MID 30S ACROSS SECTIONS OF THE COASTAL PLAIN...THE SANDHILLS AND THE SOUTHERN PIEDMONT....THE AIR WILL BE TOO DRY AND THERE WILL BE JUST ENOUGH WIND TO PREVENT THE FORMATION OF WIDESPREAD FROST TONIGHT. THUS THE FROST ADVISORY HAS BEEN CANCELED. HOWEVER...IT APPEARS THAT A FREEZE WILL OCCUR WEDNESDAY NIGHT WITH TEMPERATURES BY DAYBREAK THURSDAY IN THE UPPER 20S TO THE LOWER 30S. THUS...PREPARATIONS FOR THESE FREEZING TEMPERATURES SHOULD BE STARTED TODAY. $$ NCZ008>010-025-026-041-062345- /O.UPG.KRAH.FR.Y.0005.071107T0900Z-071107T1400Z/ /O.NEW.KRAH.FZ.W.0007.071107T0900Z-071107T1400Z/ GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-WAKE- INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON... DURHAM...LOUISBURG...RALEIGH 1038 AM EST TUE NOV 6 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES BY EARLY WEDNESDAY MORNING WILL BE AT OR BELOW FREEZING FOR A COUPLE OF HOURS. THUS A FREEZE WARNING HAS BEEN ISSUED. A FREEZE OF SEVERAL HOURS IS ANTICIPATED WEDNESDAY NIGHT AS TEMPERATURES MAY STAY BELOW FREEZING FOR 3 TO 5 HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS72 KRAH 061947 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC ISSUED BY NATIONAL WEATHER SERVICE BLACKSBURG VA 247 PM EST TUE NOV 6 2007 ...FREEZING TEMPERATURES LIKELY TONIGHT AND AGAIN WEDNESDAY NIGHT FOR PARTS OF THE AREA... .COLDER AIR WILL SPREAD ACROSS THE REGION TONIGHT THROUGH WEDNESDAY NIGHT. THIS WILL CAUSE TEMPERATURES TO DROP TO OR SLIGHTLY BELOW FREEZING FOR A COUPLE OF HOURS OVER THE NORTHEAST PIEDMONT LATE TONIGHT...AND ELSEWHERE WEDNESDAY NIGHT INTO EARLY THURSDAY. NCZ008>010-025-026-041-070400- /O.CON.KRAH.FZ.W.0007.071107T0900Z-071107T1400Z/ GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-WAKE- INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON... DURHAM...LOUISBURG...RALEIGH 247 PM EST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY... TEMPERATURES BY EARLY WEDNESDAY MORNING WILL BE AT OR BELOW FREEZING FOR A COUPLE OF HOURS. THUS A FREEZE WARNING HAS BEEN ISSUED. A FREEZE OF SEVERAL HOURS IS ANTICIPATED WEDNESDAY NIGHT AS TEMPERATURES MAY STAY BELOW FREEZING FOR 3 TO 5 HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NCZ011-027-028-042-043-077-078-083>086-088-089-070400- /O.NEW.KRAH.FZ.A.0006.071108T0900Z-071108T1200Z/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...LILLINGTON...GOLDSBORO... WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE... CLINTON 247 PM EST TUE NOV 6 2007 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. COLD HIGH PRESSURE WILL BUILD INTO THE AREA BY WEDNESDAY NIGHT. THIS IN COMBINATION WITH CLEAR SKIES AND LIGHT WINDS WILL LIKELY RESULT IN TEMPERATURES FALLING BELOW FREEZING FOR A FEW HOURS BY EARLY THURSDAY MORNING. THUS A FREEZE WATCH HAS BEEN ISSUED FOR LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS72 KRAH 070912 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 412 AM EST WED NOV 7 2007 ...FREEZING TEMPERATURES LIKELY EARLY THURSDAY MORNING... .COLDER AIR WILL SPREAD ACROSS THE REGION TONIGHT. THIS WILL CAUSE TEMPERATURES TO DROP TO OR SLIGHTLY BELOW FREEZING FOR A COUPLE OF HOURS THURSDAY MORNING. NCZ008>010-025-026-041-072045- /O.NEW.KRAH.FZ.W.0008.071108T0900Z-071108T1400Z/ /O.CON.KRAH.FZ.W.0007.000000T0000Z-071107T1400Z/ GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-WAKE- INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON... DURHAM...LOUISBURG...RALEIGH 412 AM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. COLD HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA TODAY AND TONIGHT. TEMPERATURES THIS MORNING ARE FALLING SLOWER THAN EXPECTED ACROSS THE WARNING AREA. THUS...A WIDESPREAD FREEZE MAY NOT OCCUR THIS MORNING. THEREFORE...A FREEZE WARNING HAS BEEN ISSUED FOR THURSDAY MORNING WHEN CLEAR SKIES AND LIGHT WINDS WILL LIKELY RESULT IN TEMPERATURES FALLING BELOW FREEZING FOR A FEW HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NCZ011-027-028-042-043-077-078-083>086-088-089-072045- /O.UPG.KRAH.FZ.A.0006.071108T0900Z-071108T1200Z/ /O.NEW.KRAH.FZ.W.0008.071108T0900Z-071108T1400Z/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...LILLINGTON...GOLDSBORO... WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE... CLINTON 412 AM EST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. COLD HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA TODAY AND TONIGHT. THIS IN COMBINATION WITH CLEAR SKIES AND LIGHT WINDS WILL LIKELY RESULT IN TEMPERATURES FALLING BELOW FREEZING FOR A FEW HOURS THURSDAY MORNING. THUS A FREEZE WARNING HAS BEEN ISSUED FOR THURSDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BL/VINCENT
000 WWUS72 KRAH 071327 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 827 AM EST WED NOV 7 2007 ...FREEZING TEMPERATURES LIKELY EARLY THURSDAY MORNING... .COLDER AIR WILL SPREAD ACROSS THE REGION TONIGHT. THIS WILL CAUSE TEMPERATURES TO DROP TO OR SLIGHTLY BELOW FREEZING FOR A FEW HOURS THURSDAY MORNING. NCZ008>010-025-026-041-072130- /O.CAN.KRAH.FZ.W.0007.000000T0000Z-071107T1400Z/ /O.CON.KRAH.FZ.W.0008.071108T0900Z-071108T1400Z/ GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-WAKE- INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON... DURHAM...LOUISBURG...RALEIGH 827 AM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY MORNING. COLD HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA TODAY AND TONIGHT. A FREEZE WARNING CONTINUES FOR THURSDAY MORNING WHEN CLEAR SKIES AND LIGHT WINDS WILL LIKELY RESULT IN TEMPERATURES FALLING BELOW FREEZING FOR A FEW HOURS. THESE CONDITIONS WILL END WARM SEASON CROPS AND DAMAGE OTHER EXPOSED SENSITIVE VEGETATION. $$ NCZ011-027-028-042-043-077-078-083>086-088-089-072130- /O.CON.KRAH.FZ.W.0008.071108T0900Z-071108T1400Z/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...LILLINGTON...GOLDSBORO... WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE... CLINTON 827 AM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY. COLD HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA TODAY AND TONIGHT. A FREEZE WARNING CONTINUES FOR THURSDAY MORNING WHEN CLEAR SKIES AND LIGHT WINDS WILL LIKELY RESULT IN TEMPERATURES FALLING BELOW FREEZING FOR A FEW HOURS. THESE CONDITIONS WILL END WARM SEASON CROPS AND DAMAGE OTHER EXPOSED SENSITIVE VEGETATION. $$ RFG
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Nov 6, 6:38 AM EST, 4 hours earlier.
Area forecast discussion, Nov 6, 6:38 AM EST, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 638 AM EST TUE NOV 6 2007 .SYNOPSIS...A COLD FRONT WILL CROSS THE AREA...MOVING OFFSHORE BY MIDDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT TUESDAY NIGHT...BRINGING UNSEASONABLY COLD AIR TO THE REGION THROUGH FRIDAY. && .NEAR TERM /THROUGH TUESDAY NIGHT/... AT 130 AM COLD FRONT EXTENDED SW TO TO NE ALONG A LINE EXTENDING FROM BIRMINGHAM/AL...TO CHATTANOOGA/TN...TO BLUEFIELD/WV...TO SYRACUSE/NY. SPEED CONVERGENCE ALONG THE LEADING EDGE OF A 45 TO 50KT LLJ HAS RESULTED IN AN AREA OF PRE-FRONTAL LIGHT RAIN SHOWERS ACROSS THE FOOTHILLS AND WESTERN PIEDMONT. IN ADDITION...THE COMBINATION OF THE EASTWARD TRANSLATING LLJ AND INCREASING MID LEVEL CLOUD DECK HAS RESULTED AND SHOULD CONTINUE TO RESULT IN TEMPERATURES HOLDING STEADY OR SLOWLY RISING THROUGH THE REMAINDER OF THE PREDAWN HOURS. EXPECT A SMALL CHANCE OF SHOWERS ACROSS THE NORTHERN PIEDMONT AND COASTAL PLAIN REGION THIS MORNING...WHERE BEST LOW-LEVEL CONVERGENCE IS DEPICTED BY SHORT RANGE MODELS. THE COLD FRONT WILL SWIFTLY SWEEP EAST AND THROUGH THE FORECAST AREA BY MIDDAY. STRONG COLD AND DRY AIR ADVECTION IMMEDIATELY PROCEEDING FRONTAL PASSAGE WILL RESULT IN SHARP CLEARING WITH BREEZY NW WINDS OF 13 TO 17KTS. HIGH TEMPERATURES IN THE UPPER 50S NW TO MID 60S WITH TEMPERATURES FALLING SHARPLY AT SUNSET AS CAA CONTINUES WITH LOW-LEVEL THICKNESSES BETWEEN 1295 TO 1300M AT 12Z WED. PRESSURE GRADIENT LOOKS TO REMAIN UP OVERNIGHT...WITH SURFACE WINDS STIRRING AT 4 TO 5KTS OVERNIGHT. A STEADY NW WIND COMBINED WITH LARGE T/TD SPREADS SHOULD PREVENT A WIDESPREAD FREEZE AND FROST AS MIN TEMPERATURES FALL INTO THE LOWER TO MID 30S. HOWEVER PATCHY FROST IS STILL POSSIBLE IN OUT LYING OR LOW LYING AREAS. WILL ISSUE A FROST ADVISORY FOR THE COUNTIES THAT REMAIN IN THE FREEZE/FROST PROGRAM. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... BELOW NORMAL TEMPERATURES WILL CONTINUE AS CANADIAN SURFACE HIGH BUILDS OVER THE AREA. CONDITIONS APPEAR HIGHLY FAVORABLE FOR STRONG RADIATIONAL CLEARING AND A WIDESPREAD FREEZE FOR WEDNESDAY NIGHT/THURSDAY MORNING WITH HIGH CENTERED OVER THE AREA. AM RELUCTANT TO GO OUT WITH A 4TH PERIOD FREEZE WATCH...BUT WILL USE STRONG WORDING IN THE HWO TO HIGHLIGHT THE HIGH LIKELIHOOD OF A FORTHCOMING FREEZE WATCH FOR WEDNESDAY NIGHT. USED A BLEND OF THE MAV AND MET MOS FOR DAYTIME HIGHS IN THE LOWER 50S NW TO UPPER 50S SE. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... EASTERN CONUS TROUGH BECOMES RE-ENERGIZED LATE IN THE WORK WEEK WITH AMPLIFICATION OF S/W TROUGH ENERGY OVER THE TN VALLEY. MEDIUM RANGE MODELS ARE TRENDING DEEPER AND WETTER WITH THIS S/W PASSAGE...BECOMING NEGATIVELY TILTED AS IT MOVES OFF THE MID-ATLANTIC COAST. HAVE BEEFED UP CLOUDINESS ON FRIDAY BUT THIS SYSTEM HAS THE POTENTIAL TO PRODUCE SOME LIFT/PRECIP ACROSS THE REGION...ESPECIALLY ACROSS NORTHERN SECTIONS...AS LF EXIT REGION OF +100KT UPPER JET MOVES ACROSS THE AREA. BELOW NORMAL TEMPERATURES TO PERSIST THROUGHOUT MUCH OF THE EXTENDED FORECAST WITH HIGH PRESSURE ANCHORED OVER THE EASTERN UNITED STATES. HIGHS FRIDAY AND SATURDAY IN THE UPPER 50S TO NEAR 60 WITH LOWS IN THE 30S. A MODERATION IN TEMPS IS LIKELY TO BE SEEN SUNDAY AND MONDAY AS UPPER LEVEL FLOW TURNS ZONAL AND EVENTUALLY SOUTHWESTERLY. THIS IS DUE IN PART TO A STRENGTHENING OF THE PACIFIC JET STREAM WHICH WILL SEND STRONG SHORTWAVE ENERGY INTO THE CENTRAL UNITED STATES BY MONDAY. TEMPERATURES ARE EXPECTED TO CLIMB TO SLIGHTLY ABOVE NORMAL LEVELS BY MONDAY. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... A BROKEN DECK OF MID LEVEL CLOUDS WILL IMMEDIATELY PRECEDE AND ACCOMPANY THE COLD FRONTAL PASSAGE THIS MORNING. A FEW LOCATIONS MAY SEE BKN LOW CLOUD COVER WITH 3-4 KFT BASES...PRIMARILY IN ASSOC/W ISOLD SPRINKLES OR VERY LIGHT SHOWERS ALONG/AHEAD OF THE FRONT. THE FRONT AND ITS ASSOCIATED MOISTURE WILL QUICKLY SWEEP THROUGH CENTRAL NC THIS MORNING WITH A WIND SHIFT TO THE NORTHWEST BEHIND THE FRONT. THE FRONT SHOULD BE CLEAR OF INT/GSO BY 14Z AND RDU/FAY/RWI BY 16-18Z. STRONG COLD AIR ADVECTION BEHIND THE FRONT WILL LIKELY RESULT IN SUSTAINED WINDS OF 12-15 KNOTS WITH WIND GUSTS AROUND 20-23 KNOTS. HIGH PRESSURE BUILDS INTO CENTRAL NC FROM THE NW TUESDAY NIGHT INTO WEDNESDAY AND MAINTAINS INFLUENCE OVER THE REGION THROUGH SATURDAY. THIS WILL RESULT IN VFR CONDITIONS THROUGH MID/LATE WEEK. -VINCENT && .FIRE WEATHER... THERE WILL BE AN INCREASED FIRE DANGER THIS AFTERNOON...WITH RH FALLING INTO THE 25 TO 30 PERCENT RANGE BEHIND COLD FRONT. WINDS APPEAR TO FALL BELOW ALERT CRITERIA...WITH BREEZY NW WINDS OF 13 TO 15KTS WITH AN OCCASIONAL GUSTS TO 20KTS. WILL COORDINATE WITH NC FOREST SERVICES LATER THIS MORNING AND UPGRADE THE FIRE DANGER STATEMENT IF NECESSARY. && .RAH WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 9 AM EST WEDNESDAY FOR NCZ008>011- 025>028-041>043-077-078-083>086-088-089. && SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...CBL LONG TERM...CBL/JFB AVIATION...VINCENT FIRE WEATHER...CBL
Hazardous weather outlook, Nov 6, 5:24 AM EST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 524 AM EST TUE NOV 6 2007 NCZ007-021>024-038>040-073>076-071030- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-CHATHAM- STANLY-MONTGOMERY-MOORE-LEE- 524 AM EST TUE NOV 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. BREEZY NORTHWEST WINDS WILL TRANSPORT VERY DRY AIR INTO CENTRAL NORTH CAROLINA TODAY. SUSTAINED NORTHWEST WINDS OF 10 TO 15 MPH WITH WIND GUSTS TO 20 AND 25 MPH COMBINED WITH RELATIVE HUMIDITY VALUES IN THE 25 TO 30 PERCENT RANGE WILL RESULT IN AN INCREASED WILDFIRE DANGER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. NCZ008>011-025>028-041>043-077-078-083>086-088-089-071030- GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE-WAKE- JOHNSTON-WILSON-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 524 AM EST TUE NOV 6 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. ALSO...BREEZY NORTHWEST WINDS WILL TRANSPORT VERY DRY AIR INTO CENTRAL NORTH CAROLINA TODAY. SUSTAINED NORTHWEST WINDS OF 10 TO 15 MPH WITH WIND GUSTS TO 20 AND 25 MPH COMBINED WITH RELATIVE HUMIDITY VALUES IN THE 25 TO 30 PERCENT RANGE WILL RESULT IN AN INCREASED WILDFIRE DANGER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. SUBFREEZING TEMPERATURES ARE EXPECTED ACROSS CENTRAL NC THURSDAY MORNING AS A COLD HIGH PRESSURE CENTER SETTLES OVER THE AREA. A WIDESPREAD FREEZE IS POSSIBLE...BRINGING AN END TO THE GROWING SEASON ACROSS THE CENTRAL PIEDMONT...SANDHILLS AND COASTAL PLAIN REGIONS. PLEASE STAY TUNE TO THE NATIONAL WEATHER SERVICE FOR FUTURE WATCHES OR WARNINGS.
In the hours before
Special weather statement, Nov 6, 5:13 AM EST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 513 AM EST TUE NOV 6 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-062100- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 513 AM EST TUE NOV 6 2007 ...FIRE DANGER STATEMENT... A STRONG COLD FRONT WILL CROSS CENTRAL NORTH CAROLINA THIS MORNING. SOUTHERLY WINDS AHEAD OF THE FRONT WILL VEER TO THE NORTHWEST WITH SUSTAINED SPEEDS OF 10 TO 15 MPH AND GUSTS BETWEEN 20 AND 25 MPH. IN ADDITION...THE NORTHWEST WINDS WILL USHER MORE DRY AIR INTO THE AREA. THIS WILL RESULT IN RELATIVE HUMIDITY VALUES THIS AFTERNOON IN THE 25 TO 30 PERCENT RANGE. THESE FACTORS...IN COMBINATION WITH THE DEAD GRASSES AND VERY DRY DECAYING TREE LITTER...WILL LEAD TO AN INCREASED WILDFIRE DANGER. NO OUTSIDE BURNING OF ANY TYPE SHOULD BE ATTEMPTED. IF YOU SEE A BRUSH OR GRASS FIRE IN YOUR AREA...REPORT IT TO THE LOCAL FIRE DEPARTMENT IMMEDIATELY.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 4:08 AM EST | Frost Advisory | RAH | Anson, Cumberland, Durham, Edgecombe, Franklin, Granville and 13 more | 7 hr |
| Nov 6, 2:47 PM EST | Freeze Watch | RAH | Anson, Cumberland, Edgecombe, Halifax, Harnett, Hoke and 7 more | 13 hr |
Nearby
Freeze Warnings in North Carolina, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.